Journals / International Electronic Journal of Geometry / 2018 / Cilt: 11 - Sayı: 1

A Natural Morphing Between Two Epicycloids

Pages
68–77
Publication Date
2022-10-18
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
🔖

Cite This Article

VIELI, F. J. G. (2022). A Natural Morphing Between Two Epicycloids. International Electronic Journal of Geometry, Cilt: 11 - Sayı: 1, 68–77. https://ajindex.com/articles/539666

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (4)

  1. Bruce, J. W. and Giblin, P. J., Curves and singularities (2nd edition). Cambridge University Press, Cambridge, 1992
  2. Gomes Teixeira, F., Traité des courbes spéciales remarquables planes et gauches (reprint). Chelsea Publishing Company, New York, 1971
  3. Lockwood, E. H., A book of curves. Cambridge University Press, Cambridge, 1961
  4. Sewell, M., Parametric Envelopes. Math. Gazette 99 (2015), 226-229.